TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Special Issue on Statistical & Mathematical Modelling for AI-Driven Intelligent Systems in IoT and its Computation Challenges

, * ,

* Corresponding author · click or hover a name for details

pp. i–viiiVol. 28Issue 6September 2025DOI: 10.47974/JIM-28-6-ForewordXML
Published Online:
30 Sep 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-28-6-Foreword
Pages:
i–viii

Abstract

This special issue titled “Statistical & Mathematical Modelling for AI-Driven Intelligent Systems in IoT and its Computation Challenges,” highlights quality research that intersects artificial intelligence (AI), the Internet of Things (IoT), and mathematical and statistical modeling. The issue focuses on how solid theoretical frameworks help intelligent IoT systems process diverse data efficiently and make decisions in real time. It also addresses the computational challenges in this rapidly evolving field.
Views: 154Downloads: 115Citations: 0